MAUDE Adverse Event Report: Roche Diagnostics Elecsys total PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS

Roche Diagnostics Elecsys total PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Catalog Number 08791732190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys total psa results that were lower than their free psa results for 11 patient samples on a cobas e 801 analytical unit.Below are examples of three patient sample results that were provided by the customer.Sample 1 had an initial result of 0.044 ng/ml and a repeat result of 1.440 ng/ml.The sample had a free psa result of 0.431 ng/ml.Sample 2 had an initial result of 0.021 ng/ml and a repeat result of 1.480 ng/ml.The sample had a free psa result of 0.386 ng/ml.Sample 3 had an initial result of 0.019 ng/ml and a repeat result of 1.150 ng/ml.The sample had a free psa result of 0.205 ng/ml.The repeat total psa results were deemed correct.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.

Brand Name
Elecsys total PSA
Common Device Name
PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50806939
Report Number1823260-2026-03811
Device Sequence Number10611130
Product Code MTF
UDI-Device Identifier07613336165980
UDI-Public07613336165980
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P990056/S039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08791732190
Device Lot Number88732702
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown